skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: The Sum Over Topological Sectors and θ in the 2+1-Dimensional $${\mathbb{CP}^1 \sigma}$$ CP 1 σ -Model

Abstract

Not provided.

Authors:
; ORCiD logo;
Publication Date:
Research Org.:
Inst. for Advanced Study, Princeton, NJ (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1537661
DOE Contract Number:  
SC0009988
Resource Type:
Journal Article
Journal Name:
Communications in Mathematical Physics
Additional Journal Information:
Journal Volume: 362; Journal Issue: 1; Journal ID: ISSN 0010-3616
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Physics

Citation Formats

Freed, Daniel S., Komargodski, Zohar, and Seiberg, Nathan. The Sum Over Topological Sectors and θ in the 2+1-Dimensional $${\mathbb{CP}^1 \sigma}$$ CP 1 σ -Model. United States: N. p., 2018. Web. doi:10.1007/s00220-018-3093-0.
Freed, Daniel S., Komargodski, Zohar, & Seiberg, Nathan. The Sum Over Topological Sectors and θ in the 2+1-Dimensional $${\mathbb{CP}^1 \sigma}$$ CP 1 σ -Model. United States. doi:10.1007/s00220-018-3093-0.
Freed, Daniel S., Komargodski, Zohar, and Seiberg, Nathan. Tue . "The Sum Over Topological Sectors and θ in the 2+1-Dimensional $${\mathbb{CP}^1 \sigma}$$ CP 1 σ -Model". United States. doi:10.1007/s00220-018-3093-0.
@article{osti_1537661,
title = {The Sum Over Topological Sectors and θ in the 2+1-Dimensional $${\mathbb{CP}^1 \sigma}$$ CP 1 σ -Model},
author = {Freed, Daniel S. and Komargodski, Zohar and Seiberg, Nathan},
abstractNote = {Not provided.},
doi = {10.1007/s00220-018-3093-0},
journal = {Communications in Mathematical Physics},
issn = {0010-3616},
number = 1,
volume = 362,
place = {United States},
year = {2018},
month = {1}
}

Works referenced in this record:

Setting the Quantum Integrand of M-Theory
journal, January 2006

  • Freed, Daniel S.; Moore, Gregory W.
  • Communications in Mathematical Physics, Vol. 263, Issue 1
  • DOI: 10.1007/s00220-005-1482-7

Linking Numbers, Spin, and Statistics of Solitons
journal, December 1983


Fermi-Bose Transmutations Induced by Gauge Fields
journal, February 1988


Theta-terms in nonlinear sigma-models
journal, March 2000


Neutral fermions in paramagnetic insulators
journal, February 1988


A duality web in 2 + 1 dimensions and condensed matter physics
journal, November 2016


Topological Disorder Operators in Three-Dimensional Conformal Field Theory
journal, November 2002


Pions and generalized cohomology
journal, September 2008


Global aspects of current algebra
journal, August 1983


Current algebra, baryons, and quark confinement
journal, August 1983


Reading between the lines of four-dimensional gauge theories
journal, August 2013

  • Aharony, Ofer; Seiberg, Nathan; Tachikawa, Yuji
  • Journal of High Energy Physics, Vol. 2013, Issue 8
  • DOI: 10.1007/JHEP08(2013)115

Modifying the sum over topological sectors and constraints on supergravity
journal, July 2010


D-brane charges in five-brane backgrounds
journal, October 2001


Coupling a QFT to a TQFT and duality
journal, April 2014


Topological gauge theories and group cohomology
journal, April 1990

  • Dijkgraaf, Robbert; Witten, Edward
  • Communications in Mathematical Physics, Vol. 129, Issue 2
  • DOI: 10.1007/BF02096988

Higher algebraic structures and quantization
journal, January 1994

  • Freed, Daniel S.
  • Communications in Mathematical Physics, Vol. 159, Issue 2
  • DOI: 10.1007/BF02102643

Quadratic functions in geometry, topology, and M-theory
journal, July 2005

  • Hopkins, M. J.; Singer, I. M.
  • Journal of Differential Geometry, Vol. 70, Issue 3
  • DOI: 10.4310/jdg/1143642908

The Uncertainty of Fluxes
journal, January 2007

  • Freed, Daniel S.; Moore, Gregory W.; Segal, Graeme
  • Communications in Mathematical Physics, Vol. 271, Issue 1
  • DOI: 10.1007/s00220-006-0181-3

Spectral asymmetry and Riemannian Geometry. I
journal, January 1975

  • Atiyah, M. F.; Patodi, V. K.; Singer, I. M.
  • Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 77, Issue 1
  • DOI: 10.1017/S0305004100049410